# SDR C1HA200397002

- Difficulty date: January 15, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DETECTOR CIRCUIT GROUND LIGHT ILLUMINATED IN FLIGHT ON FIRE PROTECTION SYSTEM NR 1 ENGINE.  FOUND LOOP CONTACTING DRAIN TUBE AND A BRACKET.  REPOSITIONED BRACKET AND DRAIN TUBE.  NO DEFECTS NOTED, OK FOR SERVICE.
